Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Results 1 to 3 of 3
  1. #1
    Member balding89's Avatar
    Join Date
    Nov 2011
    Age
    25
    Posts
    88

    Minoxidil question

    I am using minox for 7 months on my temples only.
    The first 5 months i used it 1x a day and since month 5, 2x day.

    My temples have sheded during this period and i have lost some hair in the temple area because of minox.

    Do you guys know if this is a good sign or should i quit usiing minox on my temples? I have not seen any regrowth yet so i am worried...

    It is like it is only getting worse :s

    Btw i am also using fin for the past 7 months.

    ADVICES ARE VERY WELCOME!

    Thanks guys
    Put your future in good hands your own.

  2. #2
    Junior Member
    Join Date
    Apr 2012
    Posts
    18

    Re: Minoxidil question

    its the dead shed just keep faith minox has given me great results on the area just north of my temples, the most common place for balding to begin. ive made a great recovery with it. remember the shed is prob just the hair cycle restarting itself and thicker hairs should follow. and repeat every 6 weeks i think. also remember twice a day is what is reccomended so stick with ur current regime every 12 hours!!

  3. #3
    Member balding89's Avatar
    Join Date
    Nov 2011
    Age
    25
    Posts
    88

    Re: Minoxidil question

    Quote Originally Posted by jmgramke
    its the dead shed just keep faith minox has given me great results on the area just north of my temples, the most common place for balding to begin. ive made a great recovery with it. remember the shed is prob just the hair cycle restarting itself and thicker hairs should follow. and repeat every 6 weeks i think. also remember twice a day is what is reccomended so stick with ur current regime every 12 hours!!

    Hi jmgramke !

    Thanks for your post.

    It kinda makes me feel better now.

    I'll keep with the minox untill the 12 month mark for sure!

    I'm just so worried it 'll get worse over time

    When have you started to see "good results" with minox ?

    Thanks !!
    Put your future in good hands your own.

Similar Threads

  1. Minoxidil question ?
    By Rich78 in forum Dealing with Side Effects
    Replies: 1
    Last Post: February 3rd, 2011, 01:10 PM
  2. another question about minoxidil
    By stjimmy in forum Growth Stimulants - Rogaine, Minoxidil, Tricomin, etc.
    Replies: 5
    Last Post: September 18th, 2008, 02:54 AM
  3. Minoxidil Question
    By MontyWockenfuss in forum Growth Stimulants - Rogaine, Minoxidil, Tricomin, etc.
    Replies: 3
    Last Post: September 8th, 2005, 11:47 PM
  4. Minoxidil question
    By mike1975 in forum Men's General Hair Loss Discussions
    Replies: 1
    Last Post: April 11th, 2004, 06:06 PM
  5. minoxidil question
    By hopewas in forum Men's General Hair Loss Discussions
    Replies: 8
    Last Post: March 25th, 2004, 11:30 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •